Childhood Diseases

Question
Posted by: H | 2012/06/19

Q.

Synflorix

Dear Doc

My 15 month old son had a Synflorix vaccination on Saturday. Ever since he has had decreased appetite, a temperature off and on, isnt sleeping well and is a bit miz. Could this be a side effect? If so, how long could i expect this to go on for? thank you!

Expert's Reply

A.

Paediatrician

This is a fairly common side effect of this vaccination. The symptoms that you mention here are typical. In most cases the symptoms disappear after about 48hours.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.